# SDR KCSA2024020706

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 119,640 hours, 19,029 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Dirty
- Location: Ckpt Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK SWITCH ENGINE INDICATING AND CREW ALERTING SYSTEM ON CLIMBOUT.  CLEANED LEFT HAND UPPER DECK DOOR SWITCH IAW B747-400 AMM 20-30-80 OPERATIONAL CHECK OF LEFT HAND UPPER DECK DOOR GOOD.
